# SDR AUS20020524

- Difficulty date: May 10, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Boeing 737-4Q8
- Engine: Cfmint CFM563C
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pipe
- Part number: 312A101029
- Condition: Worn
- Location: Hydraulic Pump,
- Component: Hydraulic Pump,
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE HYDRAULIC PUMP CASE DRAIN PIPES LOCATED IN LH AND RH PYLONS CHAFED BEYOND LIMITS IN AREAS LOCATED ADJACENT TO PYLONSKIN CUTOUT PANELS 5726L AND 5826R.
